Advanced Search
MyIDEAS: Login to save this paper or follow this series

Riesz Estimators

Contents:

Author Info

  • Aliprantis, C. D.
  • Harris, David
  • Tourky, Rabee

Abstract

We consider properties of estimators that can be written as vector lattice (Riesz space) operations. Using techniques widely used in economic theory, we study the approximation properties of these estimators. We also provide two algorithms RIESZVAR(i-ii) for consistent parametric estimation of continuous multivariate piecewise linear functions.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.krannert.purdue.edu/programs/phd/Working-paper-series/Year-2004/1170.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Krannert PHD)
Download Restriction: no

Bibliographic Info

Paper provided by Purdue University, Department of Economics in its series Purdue University Economics Working Papers with number 1170.

as in new window
Length: 44 pages
Date of creation: Sep 2004
Date of revision:
Handle: RePEc:pur:prukra:1170

Contact details of provider:
Postal: Krannert Building, West Lafayette, IN 47907
Web page: http://www.krannert.purdue.edu/programs/phd
More information through EDIRC

Related research

Keywords:

Other versions of this item:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Aliprantis, C. D. & D. J. Brown & I. A. Polyrakis & J. Werner, 1996. "Portfolio Dominance and Optimality in Infinite Security Markets," Discussion Paper Serie B 383, University of Bonn, Germany.
  2. Aliprantis, Charalambos D. & Polyrakis, Yiannis A. & Tourky, Rabee, 2002. "The cheapest hedge," Journal of Mathematical Economics, Elsevier, vol. 37(4), pages 269-295, July.
  3. C. D. Aliprantis & D. Brown & J. Werner, 1999. "Minimum-Cost Portfolio Insurance," Discussion Paper Serie A 599, University of Bonn, Germany.
  4. Ross, Stephen A, 1976. "Options and Efficiency," The Quarterly Journal of Economics, MIT Press, vol. 90(1), pages 75-89, February.
  5. Milgrom, Paul & Shannon, Chris, 1994. "Monotone Comparative Statics," Econometrica, Econometric Society, vol. 62(1), pages 157-80, January.
  6. Herbert E. Scarf, 1967. "The Approximation of Fixed Points of a Continuous Mapping," Cowles Foundation Discussion Papers 216R, Cowles Foundation for Research in Economics, Yale University.
  7. Hansen, Bruce E, 1996. "Inference When a Nuisance Parameter Is Not Identified under the Null Hypothesis," Econometrica, Econometric Society, vol. 64(2), pages 413-30, March.
  8. Shannon, Chris, 1995. "Weak and Strong Monotone Comparative Statics," Economic Theory, Springer, vol. 5(2), pages 209-27, March.
  9. Hansen, Bruce E. & Seo, Byeongseon, 2002. "Testing for two-regime threshold cointegration in vector error-correction models," Journal of Econometrics, Elsevier, vol. 110(2), pages 293-318, October.
  10. Gonzalo, Jesus & Pitarakis, Jean-Yves, 2002. "Estimation and model selection based inference in single and multiple threshold models," Journal of Econometrics, Elsevier, vol. 110(2), pages 319-352, October.
  11. Wilson, Robert B, 1978. "The Bilinear Complementarity Problem and Competitive Equilibria of Piecewise Linear Economic Models," Econometrica, Econometric Society, vol. 46(1), pages 87-103, January.
  12. Donald J. Brown & Stephen A. Ross, 1988. "Spanning, Valuation and Options," Cowles Foundation Discussion Papers 873, Cowles Foundation for Research in Economics, Yale University.
  13. Hansen, Bruce E., 1999. "Threshold effects in non-dynamic panels: Estimation, testing, and inference," Journal of Econometrics, Elsevier, vol. 93(2), pages 345-368, December.
  14. Aliprantis, Charalambos D. & Harris, David & Tourky, Rabee, 2006. "Continuous Piecewise Linear Functions," Macroeconomic Dynamics, Cambridge University Press, vol. 10(01), pages 77-99, February.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pur:prukra:1170. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Krannert PHD).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.